# SDR 07FDEA00910

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 46,796 hours, 28,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF IN IAD CABIN ALTITUDE WENT ABOVE 10,00  0' RAN QRH PROCEDURES CABIN ALTITUDE WENT TO 11,500'  WENT ON O2 RETURNED TO IAD.  NOTICE FORWARD ENTRY DOOR WAS NOT SEATED PROPERLY OPEN AND SECURED DOOR SEVERAL TIMES, PERFORMED FORWARD ENTRY DOOR INSPECTION REF: M/M 52-11-001-6 CHECKED NORMAL.  A/C OK FOR SERVICE.
